Normal orthophosphate of niobium
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1314-1315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a28,
author = {I. V. Tananaev and G. B. Seifer},
title = {Normal orthophosphate of niobium},
journal = {Doklady Akademii Nauk},
pages = {1314--1315},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a28/}
}
I. V. Tananaev; G. B. Seifer. Normal orthophosphate of niobium. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1314-1315. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a28/